# SDR AMTA200700219

- Difficulty date: May 4, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 872-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT B/S 872 TO 887, RBL 15 CORROSION EXISTS (2) SPOTS AS MARKED ON FLOOR CHANNEL. (K)    10-26-07    REMOVED CORROSION SRM 51-10-02.  ORIG .040 SRM 53-30-50 LOSS .002 IS WITHIN LIMITS SRM 53-00-53.  DEPTH GAUGE NR 07-802 CAL DUE 08-12-07.  TREAT AND PRIME SRM 51-20-01.  (M)
